# SDR RAIA00202046

- Difficulty date: February 1, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 12,811 hours, 14,453 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 7003360948
- Part serial: 95073222
- Condition: Inoperative
- Part time: 3,848 hours, 4,406 cycles
- Component part number: 7003360948
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5516-STL-BOTH AHRS FAILED DURING CLIMB. MAINTENANCE REMOVED AND REPLACED #1 AND #2 AHRS
